# SDR I5PA201906227571

- Difficulty date: June 22, 2019
- Submitted: June 23, 2019
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Probe
- Part number: 102LA2AG
- Part serial: A72821
- Condition: Inoperative
- Location: Tat
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

TAT PROBE CAUTION MESSAGE ASSOCIATED WITH LOTS OF OF AP, AT, VNAV, LNAV, EPR GAGE, SOME OF THE PERFORMANCE DATA.   REMOVED AND REPLACED TAT PROBE.
